Volume 27, Number 5

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 5, 27 (2009).
 

Full Article
   
Regular Articles:
 
Preface.
J. Comp. Math., 27 (2009), pp. 561-562
.
 

Full Article
   

Liuqiang Zhong, Shi Shu, Gabriel Wittum, Jinchao Xu
Optimal Error Estimates for Nedelec Edge Elements for Time-Harmonic Maxwell's Equations
J. Comp. Math., 27 (2009), pp. 563-572
. Abstract

 

Full Article
   

Ralf Hiptmair and Weiying Zheng
Local Multigrid in H(Curl)
J. Comp. Math., 27 (2009), pp.573-603
. Abstract

 

Full Article
     
Tzanio V. Kolev and Panayot S. Vassilevski
Parallel Auxiliary Space AMG For H(Curl) Problems
J. Comp. Math., 27 (2009), pp. 604-623
. Abstract
 

Full Article
     

Mario Bebendorf and Joerg Ostrowski
Parallel Hierarchical Matrix Preconditioners for the Curl-Curl Operator
J. Comp. Math., 27 (2009), pp. 624-641
. Abstract

 

Full Article
     
Markus Clemens, Jens Lang, Delia Teleaga and Georg Wimmer
Adaptivity in Space and Time for Magnetoquasistatics
J. Comp. Math., 27 (2009), pp.642-656
. Abstract
 

Full Article
     
R.H.W. Hoppe and J. Schoeberl
Convergence of Adaptive Edge Element Methods for the 3D Eddy Currents Equations
J. Comp. Math., 27 (2009), pp. 657-676
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]